It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Dyermaker,
I jumped off the sub after "crumbs". I tapered down from 1/2 to 1/4 to 1/8 to crumbs (under 1/8 size). I was even actually fine on the crumb!!! I was on sub for only 4 months and had been tapering off for approximately 2 of those months by an addictionolgist that was taking care of my case. I am in Chronic Pain, had failed fusion surgery on my neck with titanium pins and plates and cadaveur bones, have Chronic Fatigue Syndrome, Epstein Barr Virus, TMJ and now since I still have the same pain as before the surgery they have diagnosed me with "Fibromyalgia". So in other words they don't know where all the pain is coming from. I was put on Percocet and Morphine after the operation and the neurosurgeon weaned me down to Vicodin for quite a while. That wasn't hitting close to the pain so my family doc. started to add Xanax and Oxycodone. I took that for a while and my system went into full blown withdrawl and my legs became very restless and I was shaky and off the wall. I knew after about 6 months of suffering from that that it wasn't in fact "restless legs" it was "withdrawl". I knew in my heart that the only help I could get was to take more "opiates" and I wouldn't do it. I want all of these Narcotics out of my system so I checked myself very bravely into a withdrawl clinic. They put me on "suboxone" which is supposed to be the "drug of choice". Well unfortunately I was only trading 1 drug for another as I found out after I tapered off and then jumped off!!!!! I don't want to scare anyone but that is obviously why we are on these boards to give each other advice and to help each other out. If I was to lie I wouldn't be helping anyone at all. Well I quit suboxone after only being on for 4 months starting out at 2- 2mg pills under my tongue for a week and when I left the clinic I was only taking 1 -2mg so I didn't have to taper very far.

The day after I stopped the "suboxone" I went into terrible horrible "full blown withdrawl" symptoms. It has been the worst time of my life and I haven't slept hardly at all in over 3 weeks. I have been trying Ambien which always has worked for me and I don't even get the slightest bit drowsy, nothing is helping. I am going to talk to my doc again today. But....the restless legs are the worst and there are some hints on here for it, I felt like I had the flu, cramping in my stomach, diarrahea, I have had a terrible headache for at least 3 weeks, shaky, irritable and depressed of course. It is not fair to have to go through this. I followed my doctor's orders to the letter and never took one pill extra and this still happened to me. I am sorry, I hope I haven't upset any one. I am on the road to recovery but it has been almost a month and I think everyone's systems are different so I hope everyone can get through this faster than me. Take care and thanks for reading my post.

Lyn in Michigan :angel:

I am here if you need to ask any more questions, hope I can help!!!!!





All times are GMT -7. The time now is 02:24 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!